# SDR DALA2025011000209

- Difficulty date: January 5, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 93,599 hours, 43,409 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Indication Sys
- Condition: False Indication
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SHIP 3245 DISC: DOOR 1R NOT SHOWING ARMED WITH HANDLE IN ARMED POSITION. C/A: ARMING LEVER STIFF TO OPERATE. GIRT FITTINGS DOES NOT APPEAR TO SLIDE ALL THE WAY .REMOVED SLIDE REF AMDS WORK CARD 2561-40022-RF.WITH GIRT BAR REMOVED FROM SLIDE AND GIRT BAR IN PLACE HANDLE OPERATES NORMAL.AND SHOWS ARMED.SUSPECT NEEDS DIFFERENT SLIDE WIP 890970CALSO TRIED ADJUSTING GIRT BAR IN SLIDE NO HELP.  INSTALLED R1 SLIDE ASSY REF AMDS 2561-4002- RF.COMPLETED THROUGH STEP 13.  COMPLETED R1 DOOR SLIDE INSTALLATION IAW WORK CARD 2561-4002-RF SLIDE ARMS AND DISARMS NORMALLY.
